# SDR CA041126001

- Difficulty date: November 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 846 hours
- Engine: Pwa PW535A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Cable
- Part number: 656014131
- Condition: Broken
- Location: Te Flaps
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AC DEPARTED, DURING CLIMB THE PILOTS NOTICED THAT THE FLAP INDICATOR DID NOT MATCH FLAP SELECTOR HANDLE.  FLAP POSITION WAS VERIFIED VISUALLY BY CO-PILOT PRIOR TO RETURNING TO BASE.  UPON MAINTENANCE INVESTIGATION IT WAS FOUND THAT THE FWD FLAP FOLLOW-UP CABLE WAS BROKEN AT THE PULLEY SWEDGED BALL.  SL560-27-11 (SWEDGED BALL INSPECTION) WAS ACCOMPLISHED APRIL26/04 AT 573.1 A/F HOURS 411 LDGS.  THIS SB WAS NEXT DUE AT 873.1 HRS.  AIRCRAFT TT AT FAILURE WAS 846.3 HRS (-26.8 HRS TO NEXT INSPECTION) THE CABLE WAS REPLACED, RIGGED IAW  MM,  DUAL INSPECTION C/W AND RETURNED TO SERVICE.
